# SDR SWAA2023060245393

- Difficulty date: May 3, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE ANGLE LOC BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER 2023-295520<[01] REPLACED LEADING EDGE ANGLE LOC BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG 176A3101 REV: -. DWG: 176A3001 REV: D.;[02] REPLACED LEADING EDGE ANGLE LOC BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG 176A3101 REV: -. DWG: 176A3001 REV: D.
